Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The singularities of the modulus space


Author: H. E. Rauch
Journal: Bull. Amer. Math. Soc. 68 (1962), 390-394
DOI: https://doi.org/10.1090/S0002-9904-1962-10818-0
MathSciNet review: 0141781
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Ahlfors, The complex analytic structure of the space of closed Riemann surfaces, Analytic functions, pp. 45-60, Princeton Univ. Press, Princeton, N. J., 1960. MR 124486
  • 2. L. Bers, Spaces of Riemann surfaces, Proc. Int. Cong. Math. Edinburgh, 1958, pp. 349-361. MR 124484
  • 3. H. Cartan, Quotient d'un espace analytique par un groupe d'automorphismes, Algebraic geometry and topology, Princeton, 1957, pp. 90-102. MR 84174
  • 4. I. Fischer, The moduli of hyperelliptic curves, Trans. Amer. Math. Soc. 82 (1956), 64-84. MR 77997
  • 5. A. Hurwitz, Mathematische Werke, Bd. 1, Basel, 1932.
  • 6. J. Igusa, Arithmetic variety of moduli for genus two, Ann. of Math. (2) 72 (1960), 612-649. MR 114819
  • 7. J. Lewittes, Invariant quadratic differentials, Bull. Amer. Math. Soc. 68 (1962), 320-322. MR 138757
  • 8. H. E. Rauch, Variational methods in the problem of the moduli of Riemann surfaces, Contributions to function theory, Bombay, 1960, pp. 17-40. MR 132173
  • 9. H. E. Rauch, On the moduli of Riemann surfaces, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 236-238. MR 72234
  • 10. O. Zariski, The concept of a simple point of an abstract algebraic variety, Trans. Amer. Math. Soc. 62 (1947), 1-52. MR 21694
  • 11. O. Zariski, The purity of the branch locus of algebraic functions, Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 791-796. MR 95846


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10818-0

American Mathematical Society